Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 45, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The cohomology rings of certain finite permutation representations
James V. Blowers.
Proc. Amer. Math. Soc. 45 (1974), 157-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379690
The nonvanishing of certain character sums
S. Ullom.
Proc. Amer. Math. Soc. 45 (1974), 164-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0354611
Some inequalities for the multiplicator of a finite group. II
Michael R. Jones.
Proc. Amer. Math. Soc. 45 (1974), 167-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352254
Semihereditary polynomial rings
Victor P. Camillo.
Proc. Amer. Math. Soc. 45 (1974), 173-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352165
On semiprime Jordan rings $H(R)$ with ACC
Daniel J. Britten.
Proc. Amer. Math. Soc. 45 (1974), 175-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0399197
A Galois connection for reduced incidence algebras
Robert L. Davis.
Proc. Amer. Math. Soc. 45 (1974), 179-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0363946
Nonnegative idempotent matrices
Ralph DeMarr.
Proc. Amer. Math. Soc. 45 (1974), 185-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0354738
The DAD theorem for arbitrary row sums
Richard A. Brualdi.
Proc. Amer. Math. Soc. 45 (1974), 189-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0354737
Diagonal equivalence to matrices with prescribed row and column sums. II
Richard Sinkhorn.
Proc. Amer. Math. Soc. 45 (1974), 195-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0357434
Multipliers vanishing at infinity for certain compact groups
Alessandro Figà-Talamanca.
Proc. Amer. Math. Soc. 45 (1974), 199-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0461035
Two characterizations of linear Baire spaces
Stephen A. Saxon.
Proc. Amer. Math. Soc. 45 (1974), 204-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358274
Steinhaus type theorems for summability matrices
I. J. Maddox.
Proc. Amer. Math. Soc. 45 (1974), 209-213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364938
Note on a Volterra integro-differential equation system
Dennis G. Weis.
Proc. Amer. Math. Soc. 45 (1974), 214-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0361695
Gleason parts and certain counterexamples in the big disc context
J. P. Milaszewicz.
Proc. Amer. Math. Soc. 45 (1974), 217-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380421
On the extreme points of some sets of analytic functions
John G. Milcetich.
Proc. Amer. Math. Soc. 45 (1974), 223-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352470
Trace class perturbations of isometries and unitary dilations
Richard W. Carey.
Proc. Amer. Math. Soc. 45 (1974), 229-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358399
An extension of the Hausdorff-Young theorem
Robert M. Young.
Proc. Amer. Math. Soc. 45 (1974), 235-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0364990
Global geometry of polygons. I: The theorem of Fabricius-Bjerre
Thomas F. Banchoff.
Proc. Amer. Math. Soc. 45 (1974), 237-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370599
Reversing the Ahlfors’ estimate
Andrew J. Sommese.
Proc. Amer. Math. Soc. 45 (1974), 242-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0355117
Zero-one laws for stable measures
R. M. Dudley and Marek Kanter.
Proc. Amer. Math. Soc. 45 (1974), 245-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0370675
Summability methods for independent identically distributed random variables
Tze Leung Lai.
Proc. Amer. Math. Soc. 45 (1974), 253-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0356194
On the classification of knots
Kenneth A. Perko.
Proc. Amer. Math. Soc. 45 (1974), 262-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0353294
A generalization of Banach’s contraction principle
Lj. B. Ćirić.
Proc. Amer. Math. Soc. 45 (1974), 267-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0356011
On compact$^{∗} $ spaces and compactifications
Sergio Salbany.
Proc. Amer. Math. Soc. 45 (1974), 274-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0355970
Separable Menger-regular Hausdorff curves are metrizable
J. L. Cornette.
Proc. Amer. Math. Soc. 45 (1974), 281-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383366
A characterization of the connectivity of a manifold in terms of large open cells
R. Richard Summerhill.
Proc. Amer. Math. Soc. 45 (1974), 285-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0380808
Some formulas in the Steenrod algebra
F. P. Peterson.
Proc. Amer. Math. Soc. 45 (1974), 291-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0362307
Enumeration of posets generated by disjoint unions and ordinal sums
Richard P. Stanley.
Proc. Amer. Math. Soc. 45 (1974), 295-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0351928
Summability methods fail for the $2^{n}th$ partial sums of Fourier series
D. J. Newman.
Proc. Amer. Math. Soc. 45 (1974), 300-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0358200
The Zygmund condition for polygonal approximation
D. J. Newman.
Proc. Amer. Math. Soc. 45 (1974), 303-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0361553
Exhausting an area with discs
P. Erdős and D. J. Newman.
Proc. Amer. Math. Soc. 45 (1974), 305-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0355833
The range of a vector-valued measure
Kurt Helmes.
Proc. Amer. Math. Soc. 45 (1974), 309-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0352396
Another proof of Szegő’s theorem for a singular measure
Finbarr Holland.
Proc. Amer. Math. Soc. 45 (1974), 311-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0350291
On direct sums of reductive operators
Thomas P. Wiggen.
Proc. Amer. Math. Soc. 45 (1974), 313-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0361837